# SDR R61A201404150543

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 16,294 hours, 12,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 170428866001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT OTBD AND FWD  INBD FLOOR FITTINGS FOR FORWARD GALLEY ARE CORRODED. MAINTENANCE R & R  AFT OTBD AND FWD INBD FLOOR FITTINGS FOR FORWARD GALLEY IAW AMM 201-10-01.
